Hello and welcome,
It is not advised to take HCG
without doctors guidance as it can affect hormones.
Pills and HCG may have an antagonistic effect. There is no data about what the effects will be as they are not supposed to be used in this fashion. So I am glad that you have decided to discontinue the injections. Please stop the injection now.
However as you are having a period now, and if the bleeding is similar to your regular period, I suggest that you first get a pregnancy
ruled out if you have taken the injections for more than 3-4 weeks.
If it is negative, I suggest that you use a condom now. Start the new pack of pill on the first Sunday after the first day of the period. Use condom for 7 days after starting the pills. Then continue your pills as you used to do them earlier.
This is the best possible solution as of now. You should not have any problems with this. Do not worry. This is a transient phenomenon and will get cleared after the next cycle.
Hope this satisfies your query.
Thanks for using HCM.
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist